More threads by Retired

Retired

Member
A drug combination sometimes used to treat Tourette Syndrome can lead to severe arrhythmias.

Paroxetine (Paxil) and pimozide (Orap)

Health Canada has warned against the concomitant use of Paxil or Paxil CR (paroxetine) and pimozide (Orap) because it can result in increased plasma pimozide levels. Elevated levels of the Tourette Syndrome drug, pimozide (Orap) may result in QT interval prolongation and severe arrhythmias.

For more info go to the quick link to THIS Health Canada Web site
 

Similar threads

New Safety Information for the Use of PAXIL® (paroxetine hydrochloride) and PAXIL CR™ (paroxetine hydrochloride controlled release tablets) in patients taking pimozide
Replies
1
Views
3K
Merlin, You are to be commended on your awareness that this is a problem in your life. I am not an expert on the illness of alcoholism, but my understanding is there are different forms inwhich the illness manifests itself. In some people they may be daily drinkers, while in others the illness manifests itself by binge drinking. I believe the blackout aspect may also be a significant sign of the illness. The good news is that there is help available, either through your local AA, local...
Replies
5
Views
3K
Re: booze+pot+paxil=death?????? No. If not, you can't pass out, maybe. But that combination is disrupting your sleep patterns, leaving you increasingly sleep-deprived - especially REM sleep-deprived - and making your situation progressively worse. It only FEELS like it's helping. It's actually exacerbating your problems. There are other ways to sleep that are far less dangerous and far more effective. Talk to your doctor about your insomnia - and about getting help for your substance abuse.
Replies
1
Views
2K
Thank you for all of the info you have found for me...I will try the excerise idea although I am being treated for anxiety,,, Im sure it will help tho
Replies
5
Views
3K
SadGirl, If you feel you require assistance to overcome a current difficulty in your life or if you are feeling depressed, you need to consult a competent mental health specialist. Tinkering with your brain chemistry can lead to disastrous results because prescription psychotropic medications are very powerful and need to be managed by a physician who is familiar with your medical and medication history, and who has clinical experience in working with these medications. I concur with the...
Replies
9
Views
3K
Top